Alert archive / Missouri / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 88, NWS Springfield, MO

April 30, 2002Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 30, 2002, 1:34 PM CDT for Hickory County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2002, 1:34 PM CDT (18:34 UTC)
Expired
Apr 30, 2002, 2:15 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Hickory County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 1:55 PM CDTHail 1.75Adonis, MO
Apr 30, 2:02 PM CDTHail 1Elkton, MO

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 9:30 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2002-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2002-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-440 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KSGF 301834
SVRSGF
MOC085-301915-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT TUE APR 30 2002

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKORY COUNTY IN CENTRAL MISSOURI

* UNTIL 215 PM CDT

* AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF 
QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED JUST EAST OF COLLINS...OR 15 MILES SOUTHEAST OF OSCEOLA 
MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   WHEATLAND BY 145 PM CDT.
   HERMITAGE BY 150 PM CDT.

DIME SIZE HAIL WAS REPORTED IN COLLINS AT 129 PM.

THE TOWNS OF ELKTON...PITTSBURG...NEMO AND PRESTON ARE ALSO IN THE
PATH OF THIS STORM.

LAT...LON 3803 9355 3783 9370 3779 9311 3800 9303

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:00 AM CDT, 10 hours 34 minutes earlier.

Area forecast discussion, Apr 30, 3:00 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT TUE APR 30 2002

BROKEN ALTOCUMULUS DECK AND STRONG WAA ALOFT HELPING TO KEEP THINGS
RATHER MILD THIS MORNING...WITH TRUE SURFACE WARM FRONT STILL
ANALYZED ALONG THE RED RIVER. ISOLATED CONVECTION FROM FSM TO THE
RED RIVER CONTINUES TO WEAKEN AS NOCTURNAL INVERSION INCREASES AND
LOW LEVEL JET REMAINS FOCUSED WELL TO THE WEST ACROSS KS/OK PER
PROFILER DATA.

MID LEVEL CLOUD COVER SHOULD CONTINUE TO DISSIPATE THIS
MORNING...WITH PARTIAL SUNSHINE AND LOW LEVEL JET EXPECTED TO HELP
DRAW WARM FRONT NORTH...ESPECIALLY NOW THAT CONVECTION HAS WANED TO
THE SOUTH.  STRONG THETA-E ADVECTION ALOFT CONTINUES TO BE PROGGED
ACROSS SOUTHWEST MO BY 18Z...AND INDICATIONS ARE THAT AN AREA OF
CONVECTION WILL DEVELOP ACROSS THIS REGION THIS MORNING AND
GRADUALLY SPREAD E ACROSS SOUTHERN MO THIS AFTERNOON.  AMOUNT OF
WARMING AND DEWPOINT POOLING THAT CAN OCCUR THIS MORNING WILL BE
CRITICAL TO MODE OF CONVECTION THIS AFTERNOON. LARGE HAIL WOULD BE
THE MAIN THREAT WITH THIS FIRST ROUND OF STORMS WHICH SHOULD BE
ELEVATED IN NATURE.  HOWEVER...IF STORMS CAN BECOME ROOTED IN THE
BOUNDARY LAYER WITH ENOUGH HEATING...THEN SUPERCELL STORMS WILL BE
FAVORED AS LOW LEVEL SHEAR IS MARKEDLY ENHANCED WITH BACKED FLOW
JUST NORTH OF THE WARM FRONT. A FEW ISOLATED TORNADOES WOULD BE
POSSIBLE IN THIS ENVIRONMENT.

TO THE WEST...SURFACE LOW PRESSURE WILL CONTINUE TO DEVELOP ACROSS
SW KS TODAY AIDING IN STRONG LOW LEVEL THETA-E ADVECTION. WITH SOME
CLEARING EXPECTED BEHIND INITIAL WAVE OF STORMS...CAPES BY LATE THIS
AFTERNOON COULD EASILY APPROACH 3000 TO 4000 J/KG. SURFACE WARM
FRONT SHOULD BE IN THE VICINITY OF SW MO/SE KS...AND SERVE AS THE
FOCUS FOR THUNDERSTORM REDEVELOPMENT LATE AFTERNOON/EARLY EVENING.
SURFACE BASED CONVECTION APPEARS TO BE MORE FAVORED THIS GO
AROUND...WITH A CONTINUED THREAT FOR LARGE HAIL. AGAIN ISOLATED
TORNADOES CANNOT BE RULED OUT NEAR THE SURFACE WARM FRONT WHERE LOW
LEVEL DIRECTIONAL SHEAR REMAINS STRONG AND LCL HEIGHTS ARE LOW.

HAVE BUMPED UP TEMPERATURES AT LEAST A CATEGORY ALL AREAS FOR
TODAY...ESPECIALLY THE FAR SOUTHWEST WHERE UPPER 70S WERE REALIZED
YESTERDAY...AND SUNSHINE/850MB TEMPS APPROACHING 20C SHOULD EASILY
SUPPORT LOWER 80S.

ON WEDNESDAY...AVN/ETA STILL HAVE LARGE DIFFERENCES IN TRACK OF
SURFACE LOW...WHICH WILL BE HEAVILY INFLUENCED BY UNSEASONABLY
STRONG NORTHERN STREAM POLAR VORTEX DROPPING SOUTH FROM MANITOBA
INTO THE LOWER 48. AVN IS MUCH FURTHER WEST WITH DIGGING THIS UPPER
SYSTEM...WHICH RESULTS IN DRAWING THE SURFACE LOW IN KS MUCH FURTHER
NORTH AND WEST. ETA DEEPENS THIS SYSTEM FURTHER EAST...RESULTING IN
A MORE FLAT/EASTERLY TRACK OF THE SURFACE LOW. THE DIFFERENCE IS
LARGE...BOTH IN TERMS OF FORECAST TEMPERATURES AND ANOTHER CHANCE
FOR SEVERE WEATHER ALONG THE FRONT ACROSS CENTRAL/SOUTH CENTRAL
MISSOURI. HAVE LEANED TOWARD THE AVN WITH MUCH WARMER TEMPERATURES
FOR THE SERN HALF OF THE FORECAST AREA (LOW TO MID 80S). THIS
UNFORTUNATELY IS STARTING TO RESEMBLE THE SCENARIO OF 4/27...AND
LETS ONLY HOPE THAT IT DOESNT PAN OUT. WILL CONTINUE WITH CHANCE
POPS TOMORROW...WITH A SEVERE THREAT CERTAINLY LIKELY GIVEN PROGGED
TEMPS/DWPTS AND STRONG KINEMATICS ASSOCIATED WITH UPPER LEVEL
SYSTEM. HAVE ALSO INCREASED WINDS TOMORROW GIVEN INCREASED GRADIENT
AHEAD OF RAPIDLY DEEPENING SURFACE LOW.

REST OF THE FORECAST IN EXCELLENT SHAPE WITH MUCH COOLER/DRIER AIR
TO SPILL IN FOR THURSDAY/FRIDAY. STRONG SURFACE GRADIENT IN WAKE OF
FRONTAL PASSAGE SHOULD KEEP WINDS RATHER BREEZY WED NIGHT...SO DID
NOT GO AS COOL AS PREVIOUS FORECAST. STILL LOOKS LIKE READINGS IN
THE 30S ARE LIKELY THURSDAY NIGHT...ALTHOUGH SOME MODIFICATION OF
CANADIAN AIRMASS IS PRESENT IN MODEL SOLUTIONS...AND HOPEFULLY A
FROST WILL BE AVOIDED.

WARM AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS YET
ANOTHER STORM SYSTEM DEVELOPS TO THE WEST.

ISC GRIDS HAVE BEEN SENT.

.SGF...NONE.

BOOKBINDER

In the hours before

Local storm report, Apr 30, 11:24 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT TUE APR 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0850 AM    4 NE OZARK                MO   1 INCH HAIL
04/30/02   CHRISTIAN                      EVENT DURATION 3
                                          MINUTES. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0920 AM    5 NE SPRINGFIELD          MO   .75 INCH HAIL
04/30/02   GREENE                         REPORTED BY PUBLIC.

0925 AM    2 W GOODHOPE              MO   1 INCH HAIL
04/30/02   DOUGLAS                        EMERGENCY MANAGEMENT
                                          REPORTED QUARTER SIZE
                                          HAIL COVERING THE GROUND.

0929 AM    AVA                       MO   1 INCH HAIL
04/30/02   DOUGLAS                        REPORTED BY PUBLIC.

0932 AM    2 S BATTLEFIELD           MO   1 INCH HAIL
04/30/02   GREENE                         EVENT DURATION 5
                                          MINUTES. REPORTED BY
                                          OFF-DUTY NWS EMPLOYEE.
                                          QUARTER SIZE HAIL
                                          COVERED THE GROUND.

0935 AM    1 S AVA                   MO   .88 INCH HAIL
04/30/02   DOUGLAS                        REPORTED BY EMERGENCY
                                          MANAGEMENT.

0938 AM    BATTLEFIELD               MO   .88 INCH HAIL
04/30/02   GREENE                         REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.

0939 AM    OZARK                     MO   .88 INCH HAIL
04/30/02   CHRISTIAN                      REPORTED BY PUBLIC.

0939 AM    2 S SPRINGFIELD           MO   .88 INCH HAIL
04/30/02   GREENE                         REPORTED BY PUBLIC.

0940 AM    BILLINGS                  MO   1.75 INCH HAIL
04/30/02   CHRISTIAN                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0940 AM    CRANE                     MO   1.75 INCH HAIL
04/30/02   STONE                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0941 AM    BOLIVAR                   MO   .88 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0942 AM    MORRISVILLE               MO   1.75 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0944 AM    MORRISVILLE               MO   1 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0944 AM    BRIGHTON                  MO   1 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0945 AM    UNION CITY                MO   1.75 INCH HAIL
04/30/02   STONE                          HAIL COVERED THE
                                          GROUND. REPORTED BY HAM
                                          RADIO OPERATOR.

0948 AM    PLEASANT HOPE             MO   .88 INCH HAIL
04/30/02   POLK                           REPORTED BY COOPERATIVE
                                          OBSERVER.

0950 AM    3 N WALNUT SHADE          MO   1 INCH HAIL
04/30/02   TANEY                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1005 AM    OZARK                     MO   1.75 INCH HAIL
04/30/02   CHRISTIAN                      LAW ENFORCEMENT
                                          OFFICIAL ALSO REPORTED
                                          A FUNNEL CLOUD NEAR
                                          NIXA AT 956 AM LST.

1013 AM    SOUTH FORK                MO   1 INCH HAIL
04/30/02   HOWELL                         LAW ENFORCEMENT
                                          OFFICIAL REPORTED
                                          QUARTER SIZE HAIL
                                          COVERING THE GROUND.

1016 AM    POTTERSVILLE              MO   .88 INCH HAIL
04/30/02   HOWELL

1038 AM    2 S WEST PLAINS           MO   1.75 INCH HAIL
04/30/02   HOWELL                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1050 AM    ISABELLA                  MO   .75 INCH HAIL
04/30/02   OZARK                          REPORTED BY PUBLIC.

1055 AM    1 N GAINESVILLE           MO   1.75 INCH HAIL
04/30/02   OZARK                          REPORTED BY MEDIA.

JLT
Local storm report, Apr 30, 11:28 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT TUE APR 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 AM    WASOLA                    MO   1 INCH HAIL
04/30/02   OZARK                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Apr 30, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 AM CDT TUE APR 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0942 AM    MORRISVILLE               MO   2.75 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.
Local storm report, Apr 30, 11:43 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT TUE APR 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1130 AM    WEST PLAINS               MO   1.75 INCH HAIL
04/30/02   HOWELL                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Special weather statement, Apr 30, 11:53 AM CDT, 1 hour 41 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302230-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT TUE APR 30 2002

...SEVERE THUNDERSTORM WATCH UNTIL 3 PM...

* HAZARDOUS WEATHER THREAT(S)...

  LARGE HAIL UP TO THE SIZE OF GOLFBALLS WILL BE THE MAIN SEVERE
  WEATHER THREAT. DAMAGING WINDS AND A FEW ISOLATED TORNADOES ARE
  ALSO POSSIBLE.

* THREAT AREAS AND TIMING...

  SOUTHEAST KANSAS AND SOUTHWEST AND SOUTH CENTRAL MISSOURI WILL
  HAVE THE BEST CHANCE OF SEVERE WEATHER THIS AFTERNOON AND EVENING.

* DISCUSSION...

  A WARM FRONT WILL MOVE INTO SOUTHERN MISSOURI THIS AFTERNOON AND
  WILL BE THE FOCUS FOR MORE SHOWERS AND THUNDERSTORMS.

* SPOTTER ACTIVATION OUTLOOK...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
  AND EVENING.

* EXTENDED OUTLOOK...

  MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD
  FRONT ON WEDNESDAY WITH THE BEST CHANCE OF SEVERE WEATHER
  FROM SPRINGFIELD AND POINTS EAST. MUCH COOLER WEATHER IS EXPECTED
  ON THURSDAY WITH HIGHS IN THE 50S AND 60S. FRIDAYS MORNING LOWS
  WILL BE IN THE UPPER 30S TO LOW 40S.

SS

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF
Local storm report, Apr 30, 12:04 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT TUE APR 30 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0850 AM    4 NE OZARK                MO   1 INCH HAIL
04/30/02   CHRISTIAN                      EVENT DURATION 3
                                          MINUTES. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0920 AM    5 NE SPRINGFIELD          MO   .75 INCH HAIL
04/30/02   GREENE                         REPORTED BY PUBLIC.

0925 AM    2 W GOODHOPE              MO   1 INCH HAIL
04/30/02   DOUGLAS                        EMERGENCY MANAGEMENT
                                          REPORTED QUARTER SIZE
                                          HAIL COVERING THE GROUND.

0929 AM    AVA                       MO   1 INCH HAIL
04/30/02   DOUGLAS                        REPORTED BY PUBLIC.

0932 AM    2 S BATTLEFIELD           MO   1 INCH HAIL
04/30/02   GREENE                         EVENT DURATION 5
                                          MINUTES. REPORTED BY
                                          OFF-DUTY NWS EMPLOYEE.
                                          QUARTER SIZE HAIL
                                          COVERED THE GROUND IN
                                          SOME PLACES OVER 3
                                          INCHES IN DEPTH.

0935 AM    1 S AVA                   MO   .88 INCH HAIL
04/30/02   DOUGLAS                        REPORTED BY EMERGENCY
                                          MANAGEMENT.

0938 AM    BATTLEFIELD               MO   .88 INCH HAIL
04/30/02   GREENE                         REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.

0939 AM    OZARK                     MO   .88 INCH HAIL
04/30/02   CHRISTIAN                      REPORTED BY PUBLIC.

0939 AM    2 S SPRINGFIELD           MO   .88 INCH HAIL
04/30/02   GREENE                         REPORTED BY PUBLIC.

0940 AM    BILLINGS                  MO   1.75 INCH HAIL
04/30/02   CHRISTIAN                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0940 AM    CRANE                     MO   1.75 INCH HAIL
04/30/02   STONE                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0941 AM    BOLIVAR                   MO   .88 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0942 AM    MORRISVILLE               MO   2.75 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0944 AM    MORRISVILLE               MO   1 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0944 AM    BRIGHTON                  MO   1 INCH HAIL
04/30/02   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0945 AM    UNION CITY                MO   1.75 INCH HAIL
04/30/02   STONE                          HAIL COVERED THE
                                          GROUND. REPORTED BY HAM
                                          RADIO OPERATOR.

0945 AM    WASOLA                    MO   1 INCH HAIL
04/30/02   OZARK                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0948 AM    PLEASANT HOPE             MO   .88 INCH HAIL
04/30/02   POLK                           REPORTED BY COOPERATIVE
                                          OBSERVER.

0950 AM    3 N WALNUT SHADE          MO   1 INCH HAIL
04/30/02   TANEY                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1005 AM    OZARK                     MO   1.75 INCH HAIL
04/30/02   CHRISTIAN                      LAW ENFORCEMENT
                                          OFFICIAL ALSO REPORTED
                                          A FUNNEL CLOUD NEAR
                                          NIXA AT 956 AM LST.

1013 AM    SOUTH FORK                MO   1 INCH HAIL
04/30/02   HOWELL                         LAW ENFORCEMENT
                                          OFFICIAL REPORTED
                                          QUARTER SIZE HAIL
                                          COVERING THE GROUND.

1016 AM    POTTERSVILLE              MO   .88 INCH HAIL
04/30/02   HOWELL

1038 AM    2 S WEST PLAINS           MO   1.75 INCH HAIL
04/30/02   HOWELL                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1050 AM    ISABELLA                  MO   .75 INCH HAIL
04/30/02   OZARK                          REPORTED BY PUBLIC.

1055 AM    1 N GAINESVILLE           MO   1.75 INCH HAIL
04/30/02   OZARK                          REPORTED BY MEDIA.

1130 AM    WEST PLAINS               MO   1.75 INCH HAIL
04/30/02   HOWELL                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:39 AM CDTSevere Thunderstorm WarningSGFChristian51 min
Apr 30, 8:41 AM CDTSevere Thunderstorm WarningSGFGreene64 min
Apr 30, 8:48 AM CDTSevere Thunderstorm WarningSGFLawrence57 min
Apr 30, 9:05 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark55 min
Apr 30, 9:11 AM CDTSevere Thunderstorm WarningSGFCedar64 min
Apr 30, 9:13 AM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 30, 9:20 AM CDTSevere Thunderstorm WarningSGFDade, Polk55 min
Apr 30, 9:27 AM CDTSevere Thunderstorm WarningSGFStone63 min
Apr 30, 9:30 AM CDTSevere Thunderstorm WarningSGFChristian, Greene60 min
Apr 30, 9:38 AM CDTTornado WarningSGFDouglas, Ozark52 min
Apr 30, 9:44 AM CDTSevere Thunderstorm WarningSGFTaney61 min
Apr 30, 9:52 AM CDTSevere Thunderstorm WarningSGFDallas, Webster53 min
Apr 30, 9:55 AM CDTSevere Thunderstorm WarningSGFHowell65 min
Apr 30, 9:58 AM CDTTornado WarningSGFChristian47 min
Apr 30, 10:33 AM CDTSevere Thunderstorm WarningSGFOregon57 min
Apr 30, 10:35 AM CDTSevere Thunderstorm WarningSGFOzark55 min
Apr 30, 10:57 AM CDTSevere Thunderstorm WarningSGFHowell63 min
Apr 30, 1:09 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair21 min
Apr 30, 1:55 PM CDTSevere Thunderstorm WarningSGFDallas, Polk35 min
Apr 30, 2:22 PM CDTSevere Thunderstorm WarningSGFLaclede38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.